# SDR REXA2016060801096

- Difficulty date: June 8, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STR 15 SEAT TRACK BETWEEN FS 785 AND FS 847+8.40 HAS MULTIPLE AREAS OF CORROSION.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK AT RT STR 15 BETWEEN FS 785 AND FS 847+8.4 IAW REO:670-53-00-343 AND AMM 53-00-49-400-801-A07.
